| Model Number |
METRIX AIR |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/05/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.Replaced strips only.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with results obtained of 530mg/dl.The expected fasting blood glucose test result range is 80-100mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the office.During the call on (b)(6) 2018, a back to back blood test was performed fasting by the customer and produced test results of 107 and 99mg/dl using true metrix air meter.The test strip lot manufacturer's expiration date is 01/31/2019 and open vial date is a month ago.The meter memory was reviewed for previous test result history: (date/time not stored correctly) (b)(6).Customer states she obtained 530mg/dl fasting upon rising about 2 am in the morning about 2 weeks ago.Customer states she is now testing with a new vial.Customer states she got a reading of 53mg/dl fasting this morning with symptoms of low glucose.